# SDR SWIA201642901

- Difficulty date: November 14, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 23,306 hours, 14,942 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Bs 193
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT COMPARTMENT FLOOR SKIN CRACKED AT R/H SIDE AT FS 193.00 FRAME CUTOUT. REPAIRED IAW REO.
